Experienced Increased Potassium With Multaq?

3 Replies Updated



Conversation Starter

Jimmy Says:


Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It doesn't appear to be a very common occurrence, but a search I did turned up reports from 13 other people that have experienced hyperkalemia while taking Multaq.

https:/­/­www.medschat.com/­wiki/­Multaq/­

What did your doctor advise you to do?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
billg Says:

I started multaq Jan 2013, and started having high potassium levels a month later. I'm still on multaq and still have high potassium levels. Hoping to be able to get off the multaq soon. Had a catheter ablation in August 2013.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
ceecee Says:
via mobile

Jimmy, I'm in a situation here, I used to take cymgen(symbalta) for a year and half. Though im off it now, i started tapering off in October last year and stop taking it altogether in January this year. My potassium is still low, my MD prescribed me plenish k 500mg, I'm worried about this dose. isn't this to high? Please help any one with information. I don't want any medication ups and downs. I'm still dealing with withdrals from the cymgen.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Anyone Experienced With 10 Mg Generic Clonazepam Tabs
10 mg. clonazepam? How about yellow,scored tabs with "M" inscription? ## Clonazepam is not available in a 10mg d... 4 replies
Has anyone experienced Thrush with Savella?
I am just curious as to whether or not anyone else had possibly experienced thrush while taking Savella. I finished a 3 ... 8 replies
Travacor Has anyone experienced insomnia with Travacor
I have been taking Travacor for a couple of months and started to have difficulty staying asleep. I now cannot fall aspe... 4 replies
Viibryd with Midol caused terrible panic attack- anyone experienced anything similar?
I have been taking Viibryd for a few of months. I started with the sample pack, and have been taking 40 mg. for the past... 2 replies
After 6 Days Of Taking Neo Penotran I Have Experienced Bleeding And The 7th Day Am Back With Yellowish Green Discharge Again Havent Gone
I have been treated with BV earlier this year, and my bf and I had contact 3 weeks ago. after a few days, I noticed my v... 6 replies
Increased BP with Twynsta 80/10
I am taking Twynsta 80/10 and my BP has been 120/80 for some time, but recently, I found that it increased to 140 over 1... 1 reply
Increased Sedation with Lorazepam? :/
So I was recently prescribed lorazepam (Ativan) (1mg), and took it this morning. This was the third day I had taken it. ... 4 replies
potassium cl 10 meq er with lasix
I am a thyroidectomy hyperthyroidism 45 year old female with hypokalemia on 30 meq's a day but I also take 80 mgs of... 1 reply
Potassium tablets - trouble with swallowing
I am having serious issues with swallowing this pill as it gets stuck in my throat! It's a potassium CL ER MEQ table... 1 reply
anyone have potassium loss with symbicort
I had bronchial asthma and went on Symbicort for about five weeks. Started to feel worse and worse. No energy - couldn&#... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 February 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA